Follow
Jerónimo Alaminos Prats
Jerónimo Alaminos Prats
Verified email at ugr.es
Title
Cited by
Cited by
Year
Maps preserving zero products
J Alaminos, M Brešar, J Extremera, AR Villena
Studia Mathematica 193, 131-159, 2009
1452009
Characterizing homomorphisms and derivations on C*-algebras
J Alaminos, J Extremera, AR Villena, M Brešar
Proceedings of the Royal Society of Edinburgh Section A: Mathematics 137 (1 …, 2007
672007
Characterizing Jordan maps on C*-algebras through zero products
J Alaminos, JM Brešar, J Extremera, AR Villena
Proceedings of the Edinburgh Mathematical Society 53 (3), 543-555, 2010
582010
Zero product preserving maps on C1 [0, 1]
J Alaminos, M Brešar, M Černe, J Extremera, AR Villena
Journal of mathematical analysis and applications 347 (2), 472-481, 2008
332008
Norm attaining bilinear forms on spaces of continuous functions
J Alaminos, YS Choi, SG Kim, R Payá
Glasgow Mathematical Journal 40 (3), 359-365, 1998
251998
The strong degree of von Neumann algebras and the structure of Lie and Jordan derivations
J Alaminos, M BREšAR, AR Villena
Mathematical Proceedings of the Cambridge Philosophical Society 137 (2), 441-463, 2004
242004
Symmetric amenability and Lie derivations
J Alaminos, M Mathieu, AR Villena
Mathematical Proceedings of the Cambridge Philosophical Society 137 (2), 433-439, 2004
222004
Orthogonality preserving linear maps on group algebras
J Alaminos, J Extremera, AR Villena
Mathematical Proceedings of the Cambridge Philosophical Society 158 (3), 493-504, 2015
212015
Approximately spectrum-preserving maps
J Alaminos, J Extremera, AR Villena
Journal of Functional Analysis 261 (1), 233-266, 2011
212011
On holomorphic functions attaining their norms
MD Acosta, J Alaminos, D Garcıa, M Maestre
Journal of mathematical analysis and applications 297 (2), 625-644, 2004
212004
Approximately zero-product-preserving maps
J Alaminos, J Extremera, AR Villena
Israel Journal of Mathematics 178 (1), 1-28, 2010
202010
On bilinear maps determined by rank one idempotents
J Alaminos, M Brešar, J Extremera, AR Villena
Linear algebra and its applications 432 (2-3), 738-743, 2010
202010
Commutators and square-zero elements in Banach algebras
J Alaminos, J Extremera, AR Villena, M Brešar, Š Špenko
The Quarterly Journal of Mathematics 67 (1), 1-13, 2016
152016
Hyperreflexivity of the derivation space of some group algebras
J Alaminos, J Extremera, AR Villena
Mathematische Zeitschrift 266 (3), 571-582, 2010
152010
Zero Lie product determined Banach algebras, II
J Alaminos, M Bresar, J Extremera, AR Villena
arXiv preprint arXiv:1709.09432, 2017
142017
Zero product preserving maps on Banach algebras of Lipschitz functions
J Alaminos, J Extremera, AR Villena
Journal of Mathematical Analysis and Applications 369 (1), 94-100, 2010
132010
Orthogonally additive polynomials and orthosymmetric maps in Banach algebras with properties 𝔸 and 𝔹
J Alaminos, M Brešar, Š Špenko, AR Villena
Proceedings of the Edinburgh Mathematical Society 59 (3), 559-568, 2016
122016
Hyperreflexivity of the derivation space of some group algebras, II
J Alaminos, J Extremera, AR Villena
Bulletin of the London Mathematical Society 44 (2), 323-335, 2012
122012
Determining elements in C∗-algebras through spectral properties
J Alaminos, M Brešar, J Extremera, Š Špenko, AR Villena
Journal of Mathematical Analysis and Applications 405 (1), 214-219, 2013
92013
The strong degree and the structure of Lie and Jordan derivations from von Neumann algebras
J Alaminos, M Brešar, AR Villena
Math. Proc. Camb. Phil. Soc 137, 441-463, 2004
92004
The system can't perform the operation now. Try again later.
Articles 1–20